Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Bleeding during sex, abdominal pain. STD test clear. Have non hormonal coil fitted

heavy Bleeding during intercourse, pain as well shooting pain through lower adomin, and pains in legs after intercourse, waqs checked at hospital 6 month ago with std tests all clear, they thought it might have been a ulcer on the cervix but bleeding is getting worse, i also have a non hormonal coil fitted after an abortion which my periods have not been the same since over two year ago.
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Firstly, get the position of your coil checked by your doctor. There is every possibility that the coil could be displaced. Also, heavier and painful periods and pelvic inflammation are noted features of the coil. Infection needs to be treated and if the coil is displaced go for immediate removal as the uterus may sometimes get perforated if left untreated. So, get medical attention immediately. Good luck.
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor